# SDR VNAA0307008

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 21,691 hours, 19,287 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PHL AT 6000 FEET AND 20 MILES WEST THE FLIGHT CREW RECEIVED A TCAS RA.  THE FLIGHT CREW INIATED A DESCENT TO 5400 FEET WHERE THE TCAS RA ALERT CLEARED.  ATC WAS CONTACTED AND THE FLIGHT CREW WAS ADVISED THAT THERE WAS NO TRAFFIC IN THE AREA.
